MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD BLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BIRD BLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number 03920A
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received report (mw5091754) through fda's medwatch program on 06jan2020 and is captured on vyaire reference number: (b)(4).Information such as user facility and serial number are currently unknown.Due to the lack of material for evaluation, no further investigation can be performed at this time.
 
Event or Problem Description
The customer reported the bird blender was set to twenty-one percent (21%) of fraction of inspired oxygen (fio2).The customer reported upon further investigation, the device was giving off 87.5% fio2.

Brand Name
BIRD BLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9602610
Report Number2021710-2020-11290
Device Sequence Number2669175
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03920A
Device Catalogue Number03920A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1